# SDR QXEA2021033000157

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 6,614 hours, 4,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17083384001
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR FITTING SPRING BROKEN. REPLACED SPRING IAW AMM 53-10-25.
